Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Design of Adaptive Identifier with Periodical Input
Yong LIYukio NISHIMURAYoh YONEZAWA
Author information
JOURNALS FREE ACCESS

1992 Volume 5 Issue 3 Pages 122-130

Details
Abstract

In this paper, we consider the problem of continuous adaptive identification where a periodical 'test input signal can be used. First, we propose a design method of the gain matrix of the adjust rule for the Kreisselmeier's type adaptive identifier. With it, all of the parameters converge approximately, with similar exponential rate. Second, a new parameter adjust rule is presented for the Lüder-Narendra's type adaptive identifier. Using this rule, the parameters converge approximately with the same exponential rate as. Kreisselmeier's type adaptive identifier. Finally, the design of the input signal, the state filters and the gain matrix of adjust rule, etc. are discussed, and computer simulations are presented.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top